MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø20MM CORE, HEIGHT 26-34MM

GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø20MM CORE, HEIGHT 26-34MM
Model Number 151.151
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause of the reported issue could not yet be determined.
 
Event or Problem Description
It was reported by a representative from (b)(6) that a revision surgery was completed due to a fortify implant and screws which dislocated post-operatively.
 
Event or Problem Description
It was reported by a representative from germany that a revision surgery was completed due to a fortify implant and screws which dislocated post-operatively.
 
Additional Manufacturer Narrative
The device was not available as it remains in the patient.The imaging provided shows that the implant had subsided and shifted and the pedicle screws had lost purchase.Additional information provided that the surgeon believes this is likely due to poor bone quality.However, the exact cause of the reported issue could not be determined.

Brand Name
FORTIFY
Common Device Name
FORTIFY Ø20MM CORE, HEIGHT 26-34MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key12181111
Report Number3004142400-2021-00136
Device Sequence Number16949538
Product Code MQP
UDI-Device Identifier00889095043037
UDI-Public00889095043037
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D140943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151.151
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR